RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
John, Fritz

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:764
Abstract pages:637
Full texts:216
References:22

http://www.mathnet.ru/eng/person23441
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1974
1. F. John, “Functions whose gradient is bounded by the reciprocal distance from the boundary of their domain”, Uspekhi Mat. Nauk, 29:2(176) (1974),  166–171  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 170–175

1979
2. F. John, J. Leray, S. P. Novikov, A. G. Khovanskii, S. A. Molchanov, N. V. Krylov, B. L. Rozovskii, N. R. Sibgatullin, A. V. Uglanov, S. Yu. Dobrokhotov, V. P. Maslov, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 34:3(207) (1979),  221–226  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020